Nodal coordinates for the first-order quadratic Zeeman effect. / Watanabe, S; O'Mahony, P F.

In: Journal of Physics B: Atomic, Molecular and Optical Physics, Vol. 20, No. 2, 1987, p. 223.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)223
JournalJournal of Physics B: Atomic, Molecular and Optical Physics
Volume20
Issue number2
Publication statusPublished - 1987
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 53410